MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 REFURB, SITE-RITE 8; SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC

C.R. BARD, INC. (BASD) -3006260740 REFURB, SITE-RITE 8; SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC
Model Number 9770501R
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.A history review of serial number (b)(4) showed one similar complaint from this serial number.The similar complaint has been reported by the same us facility.The previous complaint evaluation for this serial number ((b)(4)) are: confirmed, root cause was identified as display or visual feedback problem.(reference: mdr number 3006260740-2020-00827).
 
Event or Problem Description
Per biomed - screen has a rain effect and also has a green ring on the screen.
 
Event or Problem Description
Per biomed - screen has a rain effect and also has a green ring on the screen.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The following were reviewed as part of this investigation: patient severity, applicable previous investigation(s), sample (if available), applicable fmea documents, labeling, and applicable manufacture records.Based on a review of information, the following was concluded: the device was returned to the service facility for evaluation.During evaluation, the reported issue of poor image quality was confirmed.The scanner image is displaying rain like image.The root cause of the reported issue is a probe failure.A history review of serial number (b)(6) showed one similar complaint from this serial number.The similar complaint has been reported by the same us facility.The previous complaint evaluation for this serial number (b)(6) are: 1.Confirmed, root cause was identified as display or visual feedback problem.(reference: mdr number 3006260740-2020-00827) h3 other text : evaluation findings are in section h.11.

Brand Name
REFURB, SITE-RITE 8
Common Device Name
SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
MDR Report Key11609583
Report Number3006260740-2021-01118
Device Sequence Number3866181
Product Code IYO
UDI-Device Identifier00801741104138
UDI-Public(01)00801741104138
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K152554
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 05/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9770501R
Device Catalogue Number9770501R
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/18/2021
Initial Date Received by Manufacturer 03/08/2021
Supplement Date Received by Manufacturer05/18/2021
Initial Report FDA Received Date04/02/2021
Supplement Report FDA Received Date05/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;